# SDR CA190521034

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2090199101
- Condition: Dislodged
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - FUEL IMBALANCE  O FOUND BOTH TRANSFER CHECK VALVES DIS-LODGED O REPLACED CHECK VALVES O NO FAULT NOTED AFTER RUNS COMPLETED. (TC# 20190521034)
